# SDR VJ9800426

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 5956034557
- Condition: Corroded
- Location: Bs 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FS 484 LONG 27R-28R FRAME BRACKET CORRODED.  REMOVED FRAME BRACKET IN FWD BS 484 BETWEEN STR 27R AND 28R IAW SRM 51-30-1.  REMOVED CORROSION ON BRACKET ORIGINAL THICKNESS .130.  REMOVED .033 IAW AERO CARP MICROMETER NR A-1729, FOUND TO BE OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 1.  LOCATED NEW BRACKET, DRILLED, DEBURRED IAW 51-10-4.  INSTALLED IAW 51-30-5.
